# SDR AWXA0000021

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Engine
- Part number: JT8DH15
- Condition: Failed
- Location: Nr 1
- Part time: 47,624 hours
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: E, B

## Discrepancy

EMERGENCY LANDING NR 1 ENGINE SHUTDOWN IN FLT.  NR 1 ENGINE EXCEEDED OIL TEMP LIMIT.  REMOVAL AND REPLACEMENT OF ENGINE IN PROGRESS.
